| Catalog Number |
CAR-08-US |
| Medical Device Problem Code |
Implant subsidence (4078)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient had a cartiva implant placed in her left first mtp joint.Claimant, through counsel, alleges that the implant was subsequently surgically removed due to pain and subsidence.
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.